# SDR SWAA2013081319169

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 50,890 hours, 29,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE "S" CLIP LOOSE.  SECURED CLIP IAW SRM.
